MathSciNet Relay Station
MathSciNet bibliographic data
MR1361464 13B22 (12D15 13J25)
Sankaran, N.; Varadarajan, K. Formally real rings and their real closure. Acta Math. Hungar. 70 (1996), no. 1-2, 101–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement